# SDR U2RA201207180009

- Difficulty date: July 14, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N949CA
- Make and model: Boeing 747428
- Aircraft serial: 25630
- Aircraft time: 75,514 hours, 10,454 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149U7009
- Condition: Cracked
- Location: Fuselage
- Part time: 75,514 hours, 10,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING PANEL NR 294AR INTERIOR SURFACE FOUND CRACKED.
